# SDR ASAA2015032711160

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 52,930 hours, 23,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8100037901
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN COVER ON ROW 16 A/C LT IS BROKEN.  ACFT GROUNDED.  R & R EXIT SIGN LIGHT ASSEMBLY ON ROW 16 AACFT LEFT REF AMM 33-51-01-960-802.  OPS CHECK GOOD.
